# SDR MASA200602036

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 19,518 hours, 14,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 909
- Condition: Faulty
- Location: Landing Gear
- Part time: 12,381 hours, 9,164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2752 PHX - AIRCRAFT RETURNED TO FIELD FOR A LANDING GEAR DISAGREE.  MAINTENANCE REMOVED AND REPLACED PRIORITY VALVE.
